# SDR 95ZZZX5767

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1938S
- Make and model: Gulstm 500S
- Aircraft serial: 3167
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 620032508
- Condition: Corroded
- Location: Engine
- Part time: 4,559 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN PLATE AND CAST BEAM ALL FOUR SIDES.  AREA BETWEEN PLATE AND BEAM CAN HOLD MOISTURE.  CORROSION LOCATED UNDER P/N 62003211 BLOCK.  RECOMMEND REMOVE PLATES, CLEAN CORROSION.  FILL WITH PRC AND REASSEMBLE.  REPAIR WILL REQUIRE DER APPROVAL.
